Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A perturbation lemma

Author: Karl Gustafson
Journal: Bull. Amer. Math. Soc. 72 (1966), 334-338
MathSciNet review: 0187101
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Seymour Goldberg, Unbounded linear operators: Theory and applications, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0200692
  • 2. Tosio Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Analyse Math. 6 (1958), 261–322. MR 0107819
  • 3. Edward Nelson, Feynman integrals and the Schrödinger equation, J. Mathematical Phys. 5 (1964), 332–343. MR 0161189

Additional Information